Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The location of the zeros of polynomials with complex coefficients


Author: Evelyn Frank
Journal: Bull. Amer. Math. Soc. 52 (1946), 890-898
DOI: https://doi.org/10.1090/S0002-9904-1946-08668-1
Cited work: Bull. Amer. Math. Soc., Volume 52, Number 2 (1946), 144--157
MathSciNet review: 0017440
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. L. Dietzold, The isograph--a mechanical root-finder, Bell Laboratories Record vol. 16 (1937) pp. 130-134.
  • 2. Evelyn Frank, On the zeros of polynomials with complex coefficients, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 144-158. MR 14509
  • 3. Thornton C. Fry, Some numerical methods for locating roots of polynomials, Quarterly of Applied Mathematics vol. 3 (1945) pp. 89-105. MR 12910
  • 4. J. Grommer, Ganze transzendente Funktionen mit lauter reellen Nullstellen, J. Reine Angew. Math. vol. 144 (1914) pp. 114-165.
  • 5. Frank L. Hitchcock, Algebraic equations with complex coefficients, Journal of Mathematics and Physics (Massachusetts Institute of Technology) vol. 18 (1939) pp. 202-210. MR 183
  • 6. A. Hurwitz, Über die Bedingungen, unter welchen eine Gleichung nur Wurzeln mit negativen reellen Teilen besitzt, Math. Ann. vol. 46 (1895) pp. 273-284 (Werke, vol. 2, pp. 533-545). MR 1510884
  • 7. A. Hurwitz, Über die Nullstellen der Bessel'schen Funktion, Math. Ann. vol. 33 (1889) pp. 246-266 (Werke, vol. 1, pp. 266-286).
  • 8. A. Hurwitz, Über einen Satz des Herrn. Kakeya, Tôhoku Math. J. vol. 4 (1913) pp. 89-93 (Werke, vol. 2, pp. 627-631).
  • 9. A. J. Kempner, On the complex roots of algebraic equations, Bull. Amer. Math. Soc. vol. 41 (1935) pp. 809-843.
  • 10. J. L. Lagrange, Traité de la résolution des équations numériques de tous les Degrés, Oeuvres, vol. 5, Coucier, Paris, 1808.
  • 11. O. Perron, Die Lehre von den Kettenbrüchen, Teubner, Leipzig, 1929.
  • 12. C. Runge, Separation und Approximation der Wurzeln, Encyklopädie der Mathematischen Wissenschaften I, 1, Teubner, Leipzig, 1898, pp. 404-448.
  • 13. C. Runge, Praxis der Gleichungen, Sammlung Schubert, no. 14, Göschen, Leipzig, 1900.
  • 14. C. Runge and H. König, Vorlesungen über numerisches Rechnen, Die Grundlehren der Mathematischen Wissenschaften, vol. 11, Springer, Berlin, 1924.
  • 15. I. Schur, Über Potenzreihen, die im lnnern des Einheitskreises beschränkt sind, J. Reine Angew. Math. vol. 147 (1917) pp. 205-232; vol. 148 (1918) pp. 122-145.
  • 16. E. B. Van Vleck, A sufficient condition for the maximum number of imaginary roots of an equation of the nth degree, Ann. of Math. (2) vol. 4 (1903) pp. 191-192. MR 1502310


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08668-1

American Mathematical Society